# SDR CKSA98128

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1520, 5 ABOVE UPPER CUSP AREA.  BLENDED OUT SHARP EDGES, TRIMMED DAMAGED HOLE FABRICATED DOUBLER AND SHIMS IAW COTNEY DWG D93-R64.  TREATED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED REPAIR IAW COTNEY DWG D93-R64.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04892 TASK NR Y1313.
